# SDR LR7A2012011700296

- Difficulty date: January 5, 2012
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G44K30
- Aircraft serial: 4590
- Aircraft time: 58,982 hours, 27,812 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Manifold
- Part number: 339482
- Condition: Cracked
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-10 CHECK AND CENTER WING REPLACEMENT, FOUND LT & RT MWW MANIFOLDS (X3) CRACKED AT FS 507, LBL 61.5 & RBL 61.5, WL 142-148 AND FS 532, RBL 61.5, WL 142-148.  REPAIR BY REPLACEMENT ACCOMPLISHED IAW SMP583 CHAP 51-70.
